# SDR SWIA202164168

- Difficulty date: November 28, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 15R SIDE SEAT RAIL FROM FS 379.0 TO 669.40 HAS AREAS OF CORROSION ALONG LENGTH OF SEAT RAIL.   (C CHECK RO 02-03-22)   REMOVED AND REPLACED 3(EA) SIDE SEAT RAILS BETWEEN FS349.00 TO FS477.00 / FS477.00 TO FS573.00 / FS573.00 TO FS669.40 AT STRINGER15R IAW CRJ 700 AMM 53-00-49-400-801 (CONFIG A03) (SEE CONTINUATION SHEET FOR FURTHER DETAILS)
